Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Frequent nausea and dizziness, low appetite, taking birth control, under severe stress. What could be causing this?

HI, I am a nineteen year old girl and I keep myself very healthy. But lately, I have been feeling nauseated everyday and dizzy quite often. I have also lost my appetite too. I m just not exactly sure what s wrong. Could it be because I am on a birth control pill? Or for the fact that I am in the middle of a stressful time in university?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for giving us an opportunity to help you.
From the symptoms that you have cited, your suspicion cannot be stated as wrong. The birth control pills alter the hormonal state of a person and can lead to these problems. What concerns me more is that these symptoms can also be cause of some disturbed liver functions which can occur with OCPs. In that case, you should get your self checked for liver functions which can be easily done by testing your blood. At present it would be wise to discontinue the pills and seek medical attention.
Hope I am able to solve your concerns.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor